PAIN RELIEF IBUPROFEN 200 mg Strength Geri-Care 100 Tablets Per Bottle (2 Bottles)

PAIN RELIEF IBUPROFEN 200 mg Strength Geri-Care 100 Tablets Per Bottle (2 Bottles)
2 photos
Brand: GeriCare
(1)
2 stores
1 Products

Product Details

PAIN RELIEF IBUPROFEN 200 mg Strength Geri-Care 100 Tablets Per Bottle (2 Bottles)

Ibuprofen is used to reduce fever Temporarily treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID Compares to the active ingredient in Advil® tablets. Not Made with Natural Rubber Latex. Packaged: 100 Per Bottle

Shop Now

Compare Buying Options

Last Updated: 2025-06-02 19:53:09

Search
Amazon Amazon

$12.48
walmart Honest Medical

Product Specifications

Technical Details

Manufacturer -
Brand GeriCare
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2473256
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 686754980548

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
PAIN RELIEF IBUPROFEN 200 mg Strength Geri-Care 100 Tablets Per Bottle (2 Bottles)
Price:
$12.48 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!